# SDR AALA20170109030

- Difficulty date: January 5, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N9629H
- Make and model: Doug DC-9-83
- Aircraft serial: 53599
- Aircraft time: 51,197 hours, 25,038 cycles
- Engine: Pwa JT8D17
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER GATE ARRIVAL, MAINTENANCE PULLED FIRE HANDLE DUE TO SMOKE AND FUEL FROM THE LT ENGINE.  AIRCRAFT WAS GROUNDED. ACCOMPLISHED VISUAL CHECKS. STARTED AND SHUTDOWN ENGINE TWICE.  RESET ENGINE GENERATOR. ALL PARAMETERS NORMAL. OPS CHECKED GOOD.
